# SDR AALA200920001

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 32,089 hours, 10,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: AASSID5EL270278
- Condition: Damaged
- Location: Te Flap
- Part time: 32,089 hours, 10,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SKIN HAS DAMAGE.  REPAIRED IAW EA B757-57-005192.
